Eruption due to drug   28926001

SNOMED CT code


SNOMED code28926001
nameEruption due to drug
statusactive
date introduced2002-01-31
fully specified name(s)Eruption caused by drug (disorder)
synonyms
  • Drug-induced rash
  • Eruption caused by drug
  • Dermatitis medicamentosa
  • Eruption due to drug
  • Drug rash
  • Drug eruption
attributes - group1
Finding siteSkin structure   39937001
Causative agentDrug or medicament   410942007
Associated morphologyEruption   1806006
parents
children
hierarchies
a selection of possible paths
SNOMED CT Concept   138875005
  Clinical finding   404684003
    Finding by site   118234003
      Disorder by body site   123946008
        Disorder of soft tissue   19660004
          Soft tissue lesion   239953001
            Skin lesion   95324001
              Eruption   271807003
                Eruption due to drug   28926001

SNOMED CT Concept   138875005
  Clinical finding   404684003
    Disease   64572001
      Drug-related disorder   87858002
        Drug-induced dermatosis   403675008
          Eruption due to drug   28926001

SNOMED CT Concept   138875005
  Clinical finding   404684003
    Disease   64572001
      Drug-related disorder   87858002
        Adverse reaction to drug   62014003
          Eruption due to drug   28926001

ancestors
sorted most to least specific
cpt crosswalks

Rules-based maps relating CPT® codes to and from SNOMED CT® clinical concepts.  Forward and backward mapping allows for easy transition between code sets. Map-A-Code crosswalk tool easily crosswalks multiple codes between the code sets.

Access to this feature is available in the following products:
  • CPT® to SNOMED Crosswalks

demo
request yours today
subscribe
start today
newsletter
free subscription

Thank you for choosing Find-A-Code, please Sign In to remove ads.